MathSciNet Relay Station
MathSciNet bibliographic data
MR1826658 (2002c:11163) 11S99 (37D99)
Benedetto, Robert L. Hyperbolic maps in $p$-adic dynamics. Ergodic Theory Dynam. Systems 21 (2001), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement